# SDR AALA20021442

- Difficulty date: October 10, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N675AN
- Make and model: Boeing 757223
- Aircraft serial: 29425
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2111 - EN ROUTE MIA-LIM, DURING TAKEOFF, NR 7 TIRE CAP SEPARATED.  RETURNED TO MIA WITHOUT INCIDENT.  FOUND DAMAGE TO THE RIGHT WING, TRAILING EDGE FLAP AND NR 2 ENGINE COWL.  COMPLETED REPAIRS TO TRAILING EDGE FLAP, A WING PANEL, AND ENGINE COWLING.  REPLACED THE NR 7 TIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
